Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 113, Number 3
HTML articles powered by AMS MathViewer

The $(\varphi , s)$ regular subsets of $n$-space
John M. Marstrand PDF
Trans. Amer. Math. Soc. 113 (1964), 369-392
Generators in $l_{1}$
D. J. Newman PDF
Trans. Amer. Math. Soc. 113 (1964), 393-396
The existence of topologies on field extensions
Lowell A. Hinrichs PDF
Trans. Amer. Math. Soc. 113 (1964), 397-405
Concentricity in $3$-manifolds
C. H. Edwards PDF
Trans. Amer. Math. Soc. 113 (1964), 406-423
On algebraic equivalence between pairs of linear transformations
Uri Fixman PDF
Trans. Amer. Math. Soc. 113 (1964), 424-453
Transitive permutation groups of degree $p=2q+1$, $p$ and $q$ being prime numbers. II
Noboru Iţo PDF
Trans. Amer. Math. Soc. 113 (1964), 454-487
Unbounded normal operators in Hilbert space
S. Kaniel PDF
Trans. Amer. Math. Soc. 113 (1964), 488-511
The second dual of the space of continuous functions. IV
Samuel Kaplan PDF
Trans. Amer. Math. Soc. 113 (1964), 512-546
Errata to “Holomorphic functions with values in locally convex spaces and applications to integral formulas”
L. Bungart PDF
Trans. Amer. Math. Soc. 113 (1964), 547